# SDR CA130308004

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 33,330 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: SRM525001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS OPERATING AND WHILE ON THE RETURN TRIP THE CREW REPORTED HEARING A LOUD BANG IN THE CARGO SECTION FOLLOWED BY THE INABILITY TO MAINTAIN CABIN PRESSURIZATION.  NO EMERGENCY WAS DECLARED AND THE ACFT LANDED NORMALLY. MAINTENANCE REPORTED FINDING THE BEAM CRACKED.
